# SDR UPS06546798

- Difficulty date: April 20, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 14,849 hours, 9,632 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: S113N1035
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/MLG AFT TRUNNION BEARING IS CORRODED IN THE RACE.  REMOVED AND REPLACED R/MLG AFT TRUNNION BEARING IAW MM57-54-07-4 STEP 4 C (1)-(9) AND STEP 5F(1)-(11).
